# SDR 2008UALA05636

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 49,643 hours, 17,660 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED SMOKE FROM APU EXHAUST AREA.  FIRE DEPARTMENT RESPONDED.   OPENED APU COMPARTMENT. NO OIL ON THE EXTERIOR. APU EXHAUST IS OK. PER FIRE DEPARTMENT NO FIRE AGENT REQUIRED, SMOKE ONLY. CLOSED APU COMPARTMENT. NO OIL IN SITE GLASS. REPLACED APU AS PRECAUTIONARY.
